# SDR ASOA20160118005

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 33,184 hours, 25,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LAST EMERGENCY AILSE PATH LIGHTING STRIP WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LAST EMERGENCY AISLE PATH LIGHT STRIP. OPS CHECKS WERE GOOD.
